On diagonalizability of regular matrices over rings
Fundamentalʹnaâ i prikladnaâ matematika, Tome 2 (1996) no. 1, pp. 103-111
Cet article a éte moissonné depuis la source Math-Net.Ru
Some results on the problem of the diagonalizability of an arbitrary von Neumann regular matrix over an associative ring with unit are proved. There are constructed two examples of rings which refute the next conjecture of J. Van-Geel and D. Huylebrouck: if $R$ is an ID-ring (i.e. all idempotent matrices over $R$ are diagonalizable) then every von Neumann regular matrix over $R$ is diagonalizable.
@article{FPM_1996_2_1_a2,
author = {T. V. Golovacheva},
title = {On diagonalizability of regular matrices over rings},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {103--111},
year = {1996},
volume = {2},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_1996_2_1_a2/}
}
T. V. Golovacheva. On diagonalizability of regular matrices over rings. Fundamentalʹnaâ i prikladnaâ matematika, Tome 2 (1996) no. 1, pp. 103-111. http://geodesic.mathdoc.fr/item/FPM_1996_2_1_a2/